MAUDE Adverse Event Report: LARES RESEARCH PERFECT FINISH; CONTRA ANGLE PUSH BUTTON LATCH HEAD

LARES RESEARCH PERFECT FINISH; CONTRA ANGLE PUSH BUTTON LATCH HEAD
Model Number 1:1 CONTRA ANGLE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned to lares research.A report update will be prepared at that time.
 
Event or Problem Description
Dr.Sent email and indicated he was working on a pediatric patient when the head cap came off his low-speed contra angle.Patient was referred to have a chest x-ray to rule out ingestion or aspiration of parts.From device photo sent by dr.All parts are accounted for.
 
Additional Manufacturer Narrative
The device is expected to be returned to lares research.A report update will be prepared at that time.The device was returned to lares research for evaluation.There were no manufacturer defects noted in the evaluation.All components functioned as intended when re-assembled.It was not clear what caused the head cap to come off during operation.
 
Event or Problem Description

Brand Name
PERFECT FINISH
Common Device Name
CONTRA ANGLE PUSH BUTTON LATCH HEAD
Manufacturer (Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer (Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key23865688
Report Number2916440-2025-00010
Device Sequence Number17475565
Product Code EGS
UDI-Device IdentifierD950116310
UDI-PublicD950116310
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K073652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1:1 CONTRA ANGLE
Device Catalogue Number11631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown